# SDR 07FDEA03029

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP EXTERNAL DOUBLER ON SKIN.  ACCOMPLISHED EA NR 8-5760-112423.
